On the calculation of local termns in the Lefschetz-Verdier trace formula and its application to a conjecture of Deligne

Pink, Richard

Document Type: Article
Year of publication: 1992
The title of a journal, publication series: The Annals of Mathematics
Volume: 135
Issue number: 3
Page range: 483-525
Place of publication: Princeton
Publishing house: Univ. Press
ISSN: 0003-486X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics
Additional information: Zugl.: Mannheim, Univ., Habil.-Schr., 1990

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Pink, Richard

Google Scholar: Pink, Richard

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item